# SDR DHL9670914C

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPLY WITH T/A OF S/B 53-109 AT BS 1080 BETWEEN STR 4 LT AND 4 RT.  CUT OUT SECTION, FABRICATED  SKIN SPLICE REPAIR DOUBLERS 70 BY 7 PER S/B 53-109.
